MathSciNet Relay Station
MathSciNet bibliographic data
MR1887636 (2003c:14029) 14H10 (14C17 14E30)
Gibney, Angela; Keel, Sean; Morrison, Ian Towards the ample cone of $\overline M\sb {g,n}$. J. Amer. Math. Soc. 15 (2002), no. 2, 273–294.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement